# SDR AU000329

- Difficulty date: March 31, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: S20495FG
- Condition: Failed
- Location: Landing Gear Ret
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR PUSH-PULL ROD END SPLIT.
